×

Found 904 Documents (Results 1–100)

100
MathJax

On a bivariate kind of \(q\)-Euler and \(q\)-Genocchi polynomials. (English. Ukrainian original) Zbl 1478.05011

Ukr. Math. J. 73, No. 1, 85-98 (2021); translation from Ukr. Mat. Zh. 73, No. 1, 77-88 (2021).
MSC:  05A30 11B68
PDF BibTeX XML Cite
Full Text: DOI

On some tree-indexed series with one and two parameters. (English) Zbl 1445.05027

Burgos Gil, José Ignacio (ed.) et al., Periods in quantum field theory and arithmetic. Outcome of the “Research Trimester on Multiple Zeta Values, Multiple Polylogarithms, and Quantum Field Theory”, ICMAT 2014, Madrid, Spain, September 15–19, 2014. Cham: Springer. Springer Proc. Math. Stat. 314, 431-443 (2020).
MSC:  05C05 52B05 11B68
PDF BibTeX XML Cite
Full Text: DOI

Combinatorics and number theory of counting sequences. (English) Zbl 1445.05001

Discrete Mathematics and Its Applications. Boca Raton, FL: CRC Press (ISBN 978-1-138-56485-5/hbk; 978-1-315-12265-6/ebook). xvii, 479 p. (2020).
PDF BibTeX XML Cite
Full Text: DOI

On some generalizations of sum of powers of natural numbers. (English. Russian original) Zbl 1473.11045

Russ. Math. 63, No. 8, 25-37 (2019); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2019, No. 8, 31-44 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software